# SDR ASAA11510336

- Difficulty date: September 2, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 15,340 hours, 4,662 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter Element
- Part number: 38809381
- Condition: Defective
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLOGGED FILTER INDICATION BUTTON POPPED OUT ON APU LUBE OIL FILTER.  REPLACED CLOGGED FILTER INDICATOR FILTER BOWL BOTH OIL FILTER NO MATERIAL OR DEBRIS IN FILTER OR ON MAGNETIC CHIP DECTOR OPS AND LEAK CK OK REF AMM 49 91 13 600 801, OK FOR SERVICE.
